# SDR SWAA2022122283633

- Difficulty date: December 19, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737823
- Aircraft serial: 36930
- Aircraft time: 10,814 hours, 4,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT SEAL BROKEN,  LIGHT INOPERATIVE.   R & R FLT DECK EMERGENCY FLASHLIGHT IAW SIP.
